# SDR C2XA00IA203

- Difficulty date: July 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: MS3126P1210S
- Condition: Dirty
- Location: Rt Wing Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3407 - THE CREW REPORTED A FLAP DISAGREEMENT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE CANNON PLUG ON THE RIGHT OUTBOARD FLAP ACTUATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
